Anabolic Steroids - Steroidal.com Forums - Powered by vBulletin
Connect with us on Facebook Follow us on Twitter Follow us on Google Plus
Steroids For Sale
Results 1 to 16 of 16
Like Tree3Likes
  • 1 Post By warmouth
  • 1 Post By Admin
  • 1 Post By Admin

Thread: Expectation of test E/ tren ace ?

  1. #1
    Junior Member
    Join Date
    Jul 2016
    Posts
    36

    Expectation of test E/ tren ace ?

    Just started tren E and on my third week . I'm now introducing tren ace into the cycle . I'll be rolling with 250mg test a week and 75mg tren ace every other day ( this is more less whee I'm looking for guidance ) . Input please . 6'3" ,225, 11.7 body fat

    What kinda delay should I expect with the tren ? I have seem to have concluded that it should take effect aged 3-4 days ?

  2. #2
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Tren Ace should start to take effect in 2-3 days. I get insomnia from 1 jab!

    What UGL is your Tren?

  3. #3
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    It's bioniche pharma . I use their test too and works well ( I had heard mixed reviews )

  4. #4
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    So you started the tren E first, then switched to A? I've done that in reverse to kickstart a cycle, but never went from long to short. And as Admin said, sides can come on rather quickly. I have less side effects with ED injections, and it's way less side effects. If I do an EOD protocol, I can't handle the cycle more than 6 weeks. ED injections I have ran for 12 (I'll never advise such idiocracy). But everyone is different and it still amazes me how differently compounds effect people. The human body is so unique and complex.

  5. #5
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    I'll tell you what I would do, only since you're running a moderate cycle. I would cut the test dose in half and keep the tren the same. You're not going to get much of anything from 250mgs of test since you're running the much more powerful tren. Let the tren be the main binder to the androgen receptors and let it be the workhorse. The only thing you'll get from 250mgs of test vs 125mgs of test is elevated Estrogen. My thinking is why have to use more ancillaries than needed? When I use tren, I brew a test E that is 200mgs/ml and use 1/2cc (100mgs) weekly. Just my opinion.
    BEAR likes this.

  6. #6
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    I didnt switch the test . I know that I'll run tren for a shorter cycle than test E. I basically gave the test a jump start and then added the tren after 3 weeks .

  7. #7
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    Since I'm getting a response , I have another question .

    The time before my last pin (test E on last Sunday ) I went to the delt with a 23 ga . After a day I noticed redness , sore , swollen,itchy bicep . Feels like an over worked bicep but I know it's not . I elected to go to the doctor just to get antibiotics , just in case . Anyone experience this ?

  8. #8
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Quote Originally Posted by Train View Post
    Since I'm getting a response , I have another question .

    The time before my last pin (test E on last Sunday ) I went to the delt with a 23 ga . After a day I noticed redness , sore , swollen,itchy bicep . Feels like an over worked bicep but I know it's not . I elected to go to the doctor just to get antibiotics , just in case . Anyone experience this ?
    Yes.

    Might not be an infection, probably just irritated from the injection, oil, solvents. Use antibiotics to cover bases IMO.
    warmouth likes this.

  9. #9
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    In your opinion , that could keep my bicep and brachi super pumped ? It feels like it's been holding a super Rock hard pump for days .... I have no bump or swelling at injection site .

  10. #10
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Exactly as Admin said! If you inject in spots you aren't used to or even spots you are used to, you can get cellulitis. This happens to me anytime I inject the quads and sometimes tris. Take antibiotics and it'll clear up in a couple of days. Cellulitis can turn nasty, as on christmas day I had a knee the size of a football and couldnt walk at all. And I know you didn't add test, I'm saying I would lower the test dose since you're using tren in order to keep E2 in check.

  11. #11
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Quote Originally Posted by Train View Post
    In your opinion , that could keep my bicep and brachi super pumped ? It feels like it's been holding a super Rock hard pump for days .... I have no bump or swelling at injection site .
    Yes. It can feel like and look like a pump.

  12. #12
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    Right , I'm on 200 mg test e now and 75 mg tren. Ive had cellulitis from a dog bite before , and this isn't anywhere near that level ( knock on wood ).

  13. #13
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    As admin said , the oils and etc , can give this pump effect ?

  14. #14
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    The irritation can cause the effect more than the oils. It can also be a reaction to the solvents. If your gear is brewed with ethyl oleate, there is a real risk of irritation. If not, high benzyl benzoate and/or benzyl alcohol can also be irritating.

  15. #15
    Junior Member
    Join Date
    Jul 2016
    Posts
    36
    Seems to be better but DAM !!
    Is it typical for my metabolism to fucking go through the roof ? I've been on the same meal cycle for a while and can definitely feel it . Currently at 3k cals and 3-400 carbs .

  16. #16
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    If the paid is too much, get some sterile grape seed oil and put 0.5ml with every 1ml of injectable steroids.

    Also, heating the oil will help and massage the area post injection.
    warmouth likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •